# SDR ASMF201208002

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 32,833 hours, 19,280 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: 2670136
- Part serial: 18400
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 14,359 hours, 7,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE LT TANK WAS DETECTED DUE TO THE SHUTOFF VALVE FAILURE.  PLATFORM WAS CLEANED AND MX CLOSED THE VALVE MANUALLY.  SHUTOFF VALVE WAS RESET IAW MM 28-21-00, TESTED CORRECT.
